Alert archive / Mississippi / Tornado Warnings in 2022
Tornado Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 13, 2022, 7:55 PM CDT for Leake County, Neshoba County, Mississippi. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 13, 2022, 8:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Leake County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 107 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 8:00 PM CDT | TSTM WND DMG | 2 Ese Sunrise, MS | NUMEROUS TREES DOWN IN THE COUNTY, AT LEAST 2 HOMES WITH TREES ON THEM. |
| Apr 13, 8:05 PM CDT | TSTM WND DMG | 2 Ese Edinburg, MS | TREE DOWNED BLOCKING THE EASTBOUND LANE OF MS HWY 16 NEAR THE NESHOBA/LEAKE CO LINE. POSSIBLE TORNADO. |
| Apr 13, 8:05 PM CDT | TORNADO | 1 Se Edinburg, MS | THIS EF-1 TORNADO DEVELOPED NEAR THE JUNCTION OF HIGHWAY 427 AND HIGHWAY 16, ON THE LEAKE COUNTY SIDE OF THE LEAKE-NESHOBA COUNTY LINE. THE TORNADO WAS BRIEFLY MOVING NORTH UPON INITIAL FORMATION AS IT DAMAGED OLDER OUTBUILDINGS AND DOWNED TREES ON THE LEAKE C |
| Apr 13, 8:15 PM CDT | TSTM WND DMG | Burnside, MS | TREES DOWNED ACROSS MS HWY 15. |
| Apr 13, 8:15 PM CDT | TORNADO | 1 Ssw Burnside, MS | THIS EF1 TORNADO DEVELOPED NEAR BURNSIDE WITHIN THE WETLANDS SURROUNDING THE PEARL RIVER. THE TORNADO DOWNED NUMEROUS TREES AND POWER LINES WITH SEVERAL TREES FALLING ONTO HOMES AS IT TREKKED NORTH-NORTHEAST. THE TORNADO REACHED MAXIMUM INTENSITY AS IT CROSSED |
| Apr 13, 8:17 PM CDT | TSTM WND DMG | Arlington, MS | TREES DOWN ALONG HWY 19. |
| Apr 13, 8:25 PM CDT | TSTM WND DMG | 2 E Stallo, MS | TREES DOWN ON HWY 832. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 2:48 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
543
WFUS54 KJAN 140055
TORJAN
MSC079-099-140130-
/O.NEW.KJAN.TO.W.0067.220414T0055Z-220414T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
755 PM CDT Wed Apr 13 2022
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southeastern Leake County in central Mississippi...
Northern Neshoba County in east central Mississippi...
* Until 830 PM CDT.
* At 755 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Carthage, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Edinburg and Dowdville around 800 PM CDT.
Pearl River around 805 PM CDT.
Philadelphia around 810 PM CDT.
Burnside and Stallo around 815 PM CDT.
Forestdale around 820 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Standing Pine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3273 8892 3265 8951 3281 8953 3293 8911
3293 8897 3292 8896 3292 8893 3293 8893
3293 8891
TIME...MOT...LOC 0055Z 256DEG 58KT 3274 8946
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TW1 follow-up statement
577
WWUS54 KJAN 140110
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
810 PM CDT Wed Apr 13 2022
MSC079-140120-
/O.CAN.KJAN.TO.W.0067.000000T0000Z-220414T0130Z/
Leake MS-
810 PM CDT Wed Apr 13 2022
...THE TORNADO WARNING FOR SOUTHEASTERN LEAKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Mississippi.
LAT...LON 3273 8892 3268 8932 3287 8932 3293 8911
3293 8897 3292 8896 3293 8891
TIME...MOT...LOC 0110Z 253DEG 53KT 3281 8921
$$
MSC099-140130-
/O.CON.KJAN.TO.W.0067.000000T0000Z-220414T0130Z/
Neshoba MS-
810 PM CDT Wed Apr 13 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
NESHOBA COUNTY...
At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pearl River, or near Philadelphia, moving east at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Burnside around 815 PM CDT.
Stallo around 820 PM CDT.
Nanih Waiya and Forestdale around 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3273 8892 3268 8932 3287 8932 3293 8911
3293 8897 3292 8896 3293 8891
TIME...MOT...LOC 0110Z 253DEG 53KT 3281 8921
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
TWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 7:27 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 13, 7:27 PM CDT, 28 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
727 PM CDT Wed Apr 13 2022
.UPDATE...
Updated for 00Z aviation discussion. Also, as a line of severe
storms continues to push east through the forecast area tonight,
we will continue to clear western portions of the ongoing Tornado
Watch as the severe threat ends from west to east. /NF/
&&
.AVIATION...
00Z TAF discussion:
A line of severe TSRA continues to move east across the forecast
area to begin the TAF period. The line will bring periods of +TSRA
with IFR visibility and variable ceilings as it moves to the east.
Gusty winds will be possible before, during, and after
thunderstorms move through each site. Winds will ultimately turn
out of the northwest or north after a cold front moves through in
the wake of storms. Eventually ceilings should lift to VFR range.
/NF/
&&
.DISCUSSION...
Tonight and Tomorrow...
An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.
With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.
While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!
As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/
Friday through Wednesday...
In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 49 75 49 81 / 95 1 4 14
Meridian 53 76 47 82 / 95 7 5 14
Vicksburg 49 75 50 82 / 85 0 3 12
Hattiesburg 58 76 51 81 / 93 18 6 18
Natchez 50 76 51 81 / 86 3 4 17
Greenville 45 71 49 79 / 72 0 2 6
Greenwood 45 72 49 80 / 93 0 2 8
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
035.
LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.
&&
NF/JNEHazardous weather outlook, Apr 13, 3:03 PM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 303 PM CDT Wed Apr 13 2022 ARZ074-MSZ026>028-035-142015- Ashley-Grenada-Carroll-Montgomery-Humphreys- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. ARZ075-MSZ018-019-025-034-142015- Chicot-Bolivar-Sunflower-Leflore-Washington- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Arkansas, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to at least golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) A few downed trees and power lines are possible through this evening due to strong winds apart from thunderstorm activity. Sustained winds ranging from 25 to 35 mph with potential wind gusts over 40 mph are expected. Travel will also be difficult for those in high profile vehicles. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey- Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely through this evening. Some thunderstorms may produce damaging winds up to 70 mph, large hail up to golf ball size, and tornadoes. Some tornadoes could be strong. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ074-142015- Forrest- 303 PM CDT Wed Apr 13 2022 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Tonight and Thursday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible through this evening. These storms will be capable of producing damaging wind gusts up to 60 mph, hail to the size of quarters, and tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through tonight, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Weak trees and limbs may break and fall due to strong winds apart from thunderstorm activity. Sustained winds up to 25 mph and wind gusts around 35 mph will be possible through this evening. Driving high profile vehicles could be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Thursday night through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 13, 7:06 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
706 PM CDT Wed Apr 13 2022
MSZ028-029-032-140030-
Montgomery MS-Choctaw MS-Webster MS-
706 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of northern Choctaw,
Webster and northeastern Montgomery Counties through 730 PM CDT...
At 706 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eupora, or 22 miles east of Winona, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Eupora and Bellefontaine around 715 PM CDT.
Mathiston and Clarkson around 725 PM CDT.
Cumberland around 730 PM CDT.
Other locations impacted by this storm include Mantee and Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Mississippi.
&&
LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
3356 8909 3346 8909 3340 8944 3346 8951
3368 8953 3368 8951 3372 8951 3372 8919
3374 8919 3374 8904
TIME...MOT...LOC 0006Z 240DEG 34KT 3352 8935
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Local storm report, Apr 13, 7:30 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 7 WSW MANGHAM 32.27N 91.88W
04/13/2022 RICHLAND LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE SOUTHERN
PORTIONS OF THE PARISH.
&&Local storm report, Apr 13, 7:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 NNE BASKIN 32.27N 91.74W
04/13/2022 FRANKLIN LA LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN AROUND
THE PARISH, INCLUDING ALONG HIGHWAY 577,
HIGHWAY 857, BAKERS CUTOFF, ROSCOE AND AJ
STEPHENS.
&&Local storm report, Apr 13, 7:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST HAWKINS FIELD 32.33N 90.22W
04/13/2022 M76 MPH HINDS MS ASOS
A PEAK GUST OF 66 KTS WAS MEASURED AT THE
KHKS ASOS. THE DIRECTION WAS FROM 240
DEGREES.
&&
NFSpecial weather statement, Apr 13, 7:52 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
752 PM CDT Wed Apr 13 2022
MSZ030-140115-
Clay MS-
752 PM CDT Wed Apr 13 2022
...A strong thunderstorm will impact portions of northwestern Clay
County through 815 PM CDT...
At 751 PM CDT, Doppler radar was tracking a strong thunderstorm over
Montpelier, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Griffith around 800 PM CDT.
Pala Alto around 805 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Mississippi.
&&
LAT...LON 3368 8872 3368 8863 3366 8863 3358 8898
3374 8903 3375 8901 3376 8893 3381 8893
3381 8872
TIME...MOT...LOC 0051Z 246DEG 31KT 3368 8893
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Local storm report, Apr 13, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG NATCHEZ 31.55N 91.39W
04/13/2022 ADAMS MS EMERGENCY MNGR
TREES WERE BLOWN DOWN IN NATCHEZ.
&&
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:06 PM CDT | Special Weather Statement | JAN | Webster | 24 min |
| Apr 13, 7:06 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 54 min |
| Apr 13, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 48 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 47 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Choctaw, Grenada, Montgomery, Webster | 80 min |
| Apr 13, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 50 min |
| Apr 13, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 64 min |
| Apr 13, 7:30 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 45 min |
| Apr 13, 7:31 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 44 min |
| Apr 13, 7:52 PM CDT | Special Weather Statement | JAN | Clay | 23 min |
| Apr 13, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 39 min |
| Apr 13, 7:56 PM CDT | Tornado Warning | JAN | Rankin | 20 min |
| Apr 13, 8:00 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 45 min |
| Apr 13, 8:02 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 43 min |
| Apr 13, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 50 min |
| Apr 13, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 41 min |
| Apr 13, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 63 min |
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 64 min |
| Apr 13, 8:26 PM CDT | Tornado Warning | JAN | Winston | 22 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones | 60 min |
| Apr 13, 8:30 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 60 min |
| Apr 13, 8:39 PM CDT | Tornado Warning | JAN | Noxubee | 49 min |
| Apr 13, 8:39 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 45 min |
| Apr 13, 8:48 PM CDT | Tornado Warning | JAN | Jones | 33 min |
| Apr 13, 8:53 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 53 min |
| Apr 13, 8:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 39 min |
| Apr 13, 9:03 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 42 min |
| Apr 13, 9:04 PM CDT | Tornado Warning | JAN | Lauderdale | 26 min |
| Apr 13, 9:12 PM CDT | Tornado Warning | JAN | Lowndes | 30 min |
| Apr 13, 9:31 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 119 min |
| Apr 13, 9:55 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 50 min |
| Apr 14, 9:56 AM CDT | River Flood Warning | JAN | Sunflower | 7 days |
| Apr 14, 11:15 AM CDT | River Flood Warning | JAN | Adams, Wilkinson | 11 days |
Nearby
Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.